Parametrix and propagation of singularities for the interior mixed hyperbolic problem. (English) Zbl 0375.35037


35L20 Initial-boundary value problems for second-order hyperbolic equations
35B99 Qualitative properties of solutions to partial differential equations
Full Text: DOI


[1] S. Agmon,Problèmes mixtes pour les équations hyperboliques d’ordre supérieur, Colloque International No. 117 sur Les Equations aux dérivées partielles, Paris, 1962, pp. 13–18.
[2] K. G. Andersson,Propagation of singularities close to a boundary. Some new results and open questions, Institut Mittag-Leffler, Rep. No. 5, 1976, pp. 13–17.
[3] K. G. Andersson and R. Melrose,Propagation of singularities along gliding rays, exposé No. 1, Sem. Goulaouic-Schwartz, 1976–1977.
[4] V. M. Babich and V. S. Buldyrev,Asymptotic Methods in the Problems of Diffraction of Short Waves, Nauka, Moscow, 1972 (in Russian). · Zbl 0255.35002
[5] R. Beals and Ch. Fefferman,Spatially inhomogeneous pseudodifferential operators, Comm. Pure Appl. Math.27 (1974), 1–24. · Zbl 0279.35071
[6] V. S. Buslaev,Asymptotic behavior of spectral characteristics of exterior problems for Schrödinger operator, Isv. Akad. Nauk SSSR Ser. Mat.39, No. 1 (1975), 149–235. · Zbl 0311.35010
[7] J. Chazarain,Construction de la parametrix du problèmes mixtes hyperboliques pour l’equation des ondes, C. R. Acad. Sci. Paris276 (1973), 1213–1215. · Zbl 0253.35058
[8] R. Courant and D. Hilbert,Methods of Mathematical Physics, Vol. 2, Interscience Publishers, New York, 1962. · Zbl 0099.29504
[9] J. Duistermaat and L. Hörmander,Fourier integral operators II, Acta Math.128 (1972), 183–259. · Zbl 0232.47055
[10] G. Eskin,A parametrix for mixed problems for strictly hyperbolic equations of an arbitrary order, Comm. Partial Differential Equations1 (1976), 521–560. · Zbl 0355.35053
[11] G. Eskin,Propagation de singularités pour des problèmes interieurs mixtes hyperboliques, C. R. Acad. Sci. Paris284 (1977), 447–449. · Zbl 0359.35047
[12] G. Eskin,Propagation of singularities for interior mixed hyperbolic problem, exposé No. 12, Sem. Goulaouic-Schwartz, 1976–1977.
[13] F. G. Friedlander,The wave front set of the solution of a simple initial boundary value problem with glancing rays, Math. Proc. Camb. Phil. Soc.79, part I (1976), 145–160. · Zbl 0319.35053
[14] F. G. Friedlander and R. Melrose,The wave front set of the solution of a simple initial boundary value problem, II, Math. Proc. Camb. Phil. Soc.81, part I (1976), 97–120. · Zbl 0356.35056
[15] L. Hörmander,Fourier integral operators, I, Acta. Math.127 (1971), 79–183. · Zbl 0212.46601
[16] L. Hörmander,Linear Partial Differential Operators, Springer Verlag, Berlin, 1963. · Zbl 0108.09301
[17] L. Hörmander,Pseudo-differential operators and hypoelliptic equations, Proc. Sympos. on Singular Integrals, Chicago, 1966.
[18] L. Hörmander,On the singularities of solutions of partial differential equations, Comm. Pure Appl. Math.23 (1970), 329–358. · Zbl 0193.06603
[19] P. Lax,Asymptotic solution of oscillatory initial value problems, Duke Math. J.24 (1957), 627–646. · Zbl 0083.31801
[20] J. Lions and E. Magenes,Problèmes aux limites non homogènes, Dunod, Paris, 1968. · Zbl 0165.10801
[21] D. Ludwig,Uniform asymptotic expansions at a caustic, Comm. Pure Appl. Math.19 (1966). 215–250. · Zbl 0163.13703
[22] D. Ludwig,Uniform asymptotic expansions of the field scattered by a convex object at high frequencies, Comm. Pure Appl. Math.20 (1967), 103–138. · Zbl 0154.12802
[23] A. Majda and S. Osher,Reflection of singularities at the boundary, Comm. Pure Appl. Math.28 (1975), 479–499. · Zbl 0307.35077
[24] R. Melrose,Local Fourier–Airy integral operators, Duke Math. J.42 (1975), 583–604. · Zbl 0368.35054
[25] R. Melrose,Microlocal parametrix for diffractive boundary value problems, Duke Math. J.42 (1975), 605–635. · Zbl 0368.35055
[26] R. Melrose,Equivalence of glancing hypersurfaces, Invent. Math.37 (1976), 165–191. · Zbl 0354.53033
[27] C. Morawetz and D. Ludwig,An inequality for reduced wave equations and the justification of geometric optics, Comm. Pure Appl. Math.21 (1968), 187–203. · Zbl 0157.18701
[28] C. Morawetz and D. Ludwig, The generalized Huygen’s principle for reflecting bodies, Comm. Pure Appl. Math.22 (1969), 189–205. · Zbl 0167.10102
[29] L. Nirenberg,Lectures on Linear Partial Differential Equations, Regional Conferences Series in Math. No. 17, Providence, R.I., 1973. · Zbl 0267.35001
[30] A. Povzner and J. Sukharevskii,Discontinuities of the Green function of the mixed problem for the wave equation, Mat. Sb.51 (1960), 3–26.
[31] M. E. Taylor,Reflection of singularities of solutions of systems of differential equations, Comm. Pure Appl. Math.28 (1975), 457–478. · Zbl 0332.35058
[32] M. E. Taylor,Grazing rays and reflection of singularities of solutions to, wave equations, Comm. Pure Appl. Math.29 (1976), 1–37. · Zbl 0318.35009
[33] M. E. Taylor,Grazing rays and reflection of singularities of solutions to wave equations. Part II. ”Systems”. Comm. Pure Appl. Math.28 (1976), 463–481. · Zbl 0335.35059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.